Kodai Mathematical Journal

Note on estimation of the number of the critical values at infinity

Van Thanh Le and Mutsuo Oka

Full-text: Open access

Article information

Kodai Math. J., Volume 17, Number 3 (1994), 409-419.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32S25: Surface and hypersurface singularities [See also 14J17]
Secondary: 32S50: Topological aspects: Lefschetz theorems, topological classification, invariants


Le, Van Thanh; Oka, Mutsuo. Note on estimation of the number of the critical values at infinity. Kodai Math. J. 17 (1994), no. 3, 409--419. doi:10.2996/kmj/1138040033. https://projecteuclid.org/euclid.kmj/1138040033

Export citation


  • [1] S. A. Broughton, On the topology of polynomial hypersurfaces, Proceedings of Symposia in Pure Mathematics, 40, AMS, 1983, pp. 167-178.
  • [2] H. V. Ha et D. T. Le, Sur la topoogze des polynme complexes, Acta Math. Vietnamica 9, n. (1984), pp. 21-32.
  • [3] H. V. Ha et L. A. Nguyen, Le comportement geometnque a I'infim des polynmes de deux vari ables, C. R. Acad. Sci. Paris t. 309 (1989), pp. 183-186.
  • [4] H. V. Ha, Nombres de Lojasiewicz et singulantes a I'infini des polynmes de deux variable complexes, C. R. Acad. Sci. Paris t. 311 (1990), pp. 429-432.
  • [5] A. G. Khovanskii, Newton polyhedra and toral varieties, Funkts. Anal. Prilozhen. 11, No. (1977), pp. 56-67.
  • [6] A. G. Kouchnirenko, Polyedres de Newton et Nombres de Milnor, Inventiones Math. 32 (1976), pp. 1-32
  • [7] G. Kempf, F. Knudsen, D. Mumford and B. Saint-Donat, Toroidal Embeddings, vol. 339, Lectur Notes in Math., Springer, Berlin-Heidelberg-New York, 1973.
  • [8] D. T. Le, Sur un critere d'equisingularite, C. R. Acad. Sci. Paris, Ser. A-B 272 (1971), pp. 138 140.
  • [9] V. T. Le, Affine polar quotients of algebraic plane curve, Acta. Math. Viet. 17 (1992), pp. 95-102
  • [10] D. T. Le, F. Michel and C. Weber, Courbes polaires et topologie des courbes planes, Ann. Sc. EC. Norm. Sup. 4e Series 24 (1991), pp. 141-169
  • [11] D. T. Le and M. Oka, On the Resolution Complexity of Plane Curves, preprint
  • [12] V. T. Le and M. Oka, Estimation of the Number of the Critical Values at Infinity of a Polynomia Function f : C2 - C, Titech-Math 07-93.
  • [13] J. Milnor, Singular Points of Complex Hypersurface, Annals Math. Studies, vol. 61, Princeto Univ. Press, Princeton, 1968.
  • [14] A. Nemethi and A. Zaharia, On the bifurcation set of a polynomial function and Newton bound ary, Publ. RIMS. Kyoto Univ. 26 (1990), pp. 681-689.
  • [15] W. D. Neumann and V. T. Le, On irregular links at infinity of algebraic plane curves, Math Annalen 295 (1993), pp. 239-244.
  • [16] T. Oda, Convex Bodies and Algebraic Geometry, Springer, Berlin-Heidelberg-New York, 1987
  • [17] M. Oka, On the topology of the Newton boundary II, J. Math. Soc. Japan 32 (1980), pp. 65-92
  • [18] M. Oka, On the topology of the Newton boundary III, J. Math. Soc. Japan 34 (1982), pp. 541-549
  • [19] M. Oka, On the boundary obstructions to the Jacobican problem, Kodai Math. J. 6 (1983), pp 419-433.
  • [20] M. Oka, On the topology of full non-degenerate complete intersection variety, Nagoya Math. J. 12 (1991), pp. 137-148.
  • [21] M. Oka, Geometry of plane curves via toroidal resolution, to appear in Proceeding of Algebrai Geometry, Ladabida, 1991.
  • [22] M. Oka, A Lefshetz type theorem in a torus, to appear in Proceeding of College of Singularity a Trieste 1991.
  • [23] J. P. Verdier, Stratifications de Whitney et theoreme de Bertim-Sard, Inventiones Math. 3 (1976), pp. 295-312.
  • [24] O. Zariski, Studies in equismgularity, I, Amer. J. Math. 31 (1965), pp. 507-537